# SDR AALA201806139024

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 53,454 hours, 30,803 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY DECLARED. RETURNED TO CLT ON ACCOUNT OF PRESSURE LOSS IN YELLOW  HYDRAULIC SYSTEM. MAINTENANCE ACCOMPLISHED INSPECTION FOR POSSIBLE HYDRAULIC CONTAMINATION/OVERHEAT/ CAVITATION PER AMM 29-00-00-280-006-A01. MAINTENANCE ALSO REPLACED HYDRAULIC LINE GOING TO HYDRAULIC CONTROL UNIT PER IPC 29-13-06 AND REPLACED MAIN SUPPLY FUEL HOSE PER AMM 73-11-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
